# SDR UIEA200600292

- Difficulty date: November 25, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 91,203 hours, 18,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR UPPER HINGE CUT-OUT, LOWER AFT CORNER HAS A CRACK.  ACCOMPLISHED PERMANENT REPAIR AS PER BOEING SB 747-52-2144 REV 2.  ALSO REFERENCE ATLAS AIR XEO NR 52-112406.
